# SDR SWAA2023030211402

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT ROW 9CBA IS INOP<[01] RELAMPED EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 9 ABC AND PERFORMED INSTALLATION TEST PER AMM 33-51-03-960-801; LIGHT STILL INOP; REPLACED FUSE FOR EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 9 ABC AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-804;[02] VERIFIED CORRECTIVE ACTION 1
